Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/102413
Title: Numerical scheme for solution of an approximation of Saint-Venant equation
Authors: Starodumov, I.
Issue Date: 2014
Publisher: Hikari Ltd.
Citation: Starodumov I. Numerical scheme for solution of an approximation of Saint-Venant equation / I. Starodumov. — DOI 10.12988/ces.2014.410195 // Contemporary Engineering Sciences. — 2014. — Vol. 7. — Iss. 33-36. — P. 1861-1866.
Abstract: In the work [4] the Saint-Venant's one-dimensional differential model and kinematic approximation describing the free movement of water in an open channel is under consideration. This model is widely used for the calculation of the flow of rivers in the various fields of engineering. Quality of engineering projects depends on the accuracy and speed of the mathematical calculations. This paper presents a promising method for the numerical solution of one approximation of the Saint-Venant's model. © 2014 Ilya Starodumov.
Keywords: NUMERICAL METHOD
OPEN CHANNELS
SEINT-VENANT
URI: http://hdl.handle.net/10995/102413
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 84920847601
PURE ID: 321762
69609428-1703-463a-9c13-54635687a4a4
ISSN: 13136569
DOI: 10.12988/ces.2014.410195
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-84920847601.pdf336,95 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.